# SDR GTIA020245

- Difficulty date: March 22, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 4034237915
- Part serial: 89032425
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 386 - DTW - AUTOPILOT WILL NOT STAY ENGAGED, TRIPS OFF EVERY 2-3 MINUTES, DFGS NR 1 OR NR 2, ALT TRIM OK.  FOUND ELEVATOR POWER SERVO FAIL IN FLIGHT FAULT REVIEW.  REMOVED AND REPLACED ELEVATOR SERVO IAW MM 21-12-01, PERFORMED AUTO PILOT CHECK AND RTS.  OPS CHECK GOOD IAW MM 22-10-00 AND 22-01-01.  (M)
